Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 59, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 26, 2013, 3:15 PM EST for Dooly County, Georgia. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2013, 3:15 PM EST (20:15 UTC)
- Expired
- Feb 27, 2013, 10:35 AM EST
- In force
- 19 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 10.67 ft at Feb 26, 2013, 10:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
573 WGUS42 KFFC 262015 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EST TUE FEB 26 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY. .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC093-271015- /O.NEW.KFFC.FL.W.0059.130226T2015Z-000000T0000Z/ /BVLG1.1.ER.130226T1337Z.130226T1900Z.000000T0000Z.NO/ 315 PM EST TUE FEB 26 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE TURKEY CREEK NEAR BYROMVILLE. * FROM THIS AFTERNOON UNTIL TONIGHT. * AT 2 PM TUESDAY THE STAGE WAS 10.3 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURING AND THE CREEK IS FORECAST TO FALL BELOW FLOOD STAGE BY TONIGHT. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
4 follow-up statements
195 WGUS82 KFFC 262157 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 PM EST TUE FEB 26 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES. TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY. OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES. OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES. OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES. OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND WHEELER COUNTIES. OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES. OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES. GAC021-153-169-207-289-271157- /O.CON.KFFC.FL.W.0056.000000T0000Z-130302T0000Z/ /MACG1.1.ER.130226T1910Z.130301T0000Z.130301T1800Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL FRIDAY EVENING. * AT 3 PM TUESDAY THE STAGE WAS 18.3 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. $$ GAC023-235-271157- /O.CON.KFFC.FL.W.0051.130228T0442Z-000000T0000Z/ /HAWG1.1.ER.130228T0442Z.130301T1200Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE. * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 14.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 22.8 FEET BY FRIDAY MORNING. * AT 23 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD. $$ GAC091-271-315-271157- /O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.130226T2255Z.130303T1800Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * FROM LATE THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 11.8 FEET...AND RISING. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.4 FEET BY SUNDAY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC209-271-309-271157- /O.CON.KFFC.FL.W.0053.000000T0000Z-130303T0000Z/ /LBRG1.1.ER.130226T0152Z.130227T0600Z.130302T1800Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR LUMBER CITY. * UNTIL SATURDAY EVENING. * AT 4 PM TUESDAY THE STAGE WAS 15.3 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY AFTER MIDNIGHT WEDNESDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE. $$ GAC117-121-271157- /O.CON.KFFC.FL.W.0058.130227T0824Z-130228T1030Z/ /APHG1.1.ER.130227T0824Z.130227T1800Z.130228T0430Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * FROM EARLY WEDNESDAY UNTIL WEDNESDAY NIGHT. * AT 3 PM TUESDAY THE STAGE WAS 6.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO RISE TO NEAR 7.4 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD. $$ GAC093-271157- /O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130226T1337Z.130226T2045Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE. * UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 10.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$ GAC059-133-219-271157- /O.CON.KFFC.FL.W.0057.130227T2100Z-130228T1905Z/ /PNFG1.1.ER.130227T2100Z.130228T0600Z.130228T1305Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * FROM WEDNESDAY AFTERNOON UNTIL THURSDAY AFTERNOON. * AT 4 PM TUESDAY THE STAGE WAS 11.2 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THURSDAY MORNING. * AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER. $$ GAC167-303-319-271157- /O.CON.KFFC.FL.W.0054.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130225T1745Z.130226T2100Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE. * UNTIL FURTHER NOTICE. * AT 4 PM TUESDAY THE STAGE WAS 18.2 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 17 FEET. * AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER. $$
664 WGUS82 KFFC 270400 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 PM EST TUE FEB 26 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY GAC093-271800- /O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130226T1337Z.130227T0345Z.000000T0000Z.NO/ 1100 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 1045 PM TUESDAY THE STAGE WAS 10.7 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 10.0 FEET. * AT 11.0 FEET...MINOR FLOODING EXPANDS INTO THE WOODLAND AREAS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. LARGER PORTIONS OF CREEK ACCESS ROADS WILL FLOOD. $$
143 WGUS82 KFFC 270928 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 428 AM EST WED FEB 27 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY GAC093-272328- /O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130226T1337Z.130227T0345Z.000000T0000Z.NO/ 428 AM EST WED FEB 27 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 345 AM WEDNESDAY THE STAGE WAS 10.3 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
971 WGUS82 KFFC 271535 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1035 AM EST WED FEB 27 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY. GAC093-271605- /O.CAN.KFFC.FL.W.0059.000000T0000Z-130227T1535Z/ /BVLG1.1.ER.130226T1337Z.130227T0345Z.130227T1207Z.NO/ 1035 AM EST WED FEB 27 2013 THE FLOOD WARNING IS CANCELLED FOR THE TURKEY CREEK NEAR BYROMVILLE. * AT 9 AM WEDNESDAY THE STAGE WAS 9.8 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 3:00 PM EST, 15 minutes earlier.
Area forecast discussion, Feb 26, 3:00 PM EST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EST TUE FEB 26 2013 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... UPPER LOW OVER TEXAS SHOULD BE LIFTING NORTHEAST TONIGHT THROUGH TUESDAY. MAIN AREA OF RAIN HAS STAYED FARTHER SOUTH TODAY BUT SHOULD SPREAD NORTHWARD AGAIN TONIGHT IN ADVANCE OF UPPER SYSTEM. WARM FRONT NOT EXPECTED TO ADVANCE MUCH AS WEDGE HOLDS IN PLACE AND WARMER AIR WILL PROBABLY STAY MAINLY SOUTH OF THE CWA TONIGHT. HOWEVER STRONG SHEAR OVER THE WEDGE MAY SUPPORT A FEW THUNDERSTORMS MAINLY CENTRAL ZONES OVERNIGHT. MAIN SURFACE FRONT SHOULD PUSH THROUGH TUESDAY MORNING WITH A FEW THUNDERSTORMS POSSIBLE CENTRAL AND EAST CENTRAL. ISOLATED SEVERE POSSIBLE LATER TONIGHT INTO TUESDAY MORNING MOSTLY ALONG THE SOUTHERN FRINGES OF THE CWA. DRY FOR TUESDAY NIGHT AND WEDNESDAY. TEMPERATURES ARE DIFFICULT FOR OVERNIGHT WITH LITTLE DIURNAL CHANGE IN THE WEDGE. TIMING OF FRONT AND HOW MUCH WEDGE RETREATS ALSO MAKE HIGHS TUESDAY QUESTIONABLE. OTHERWISE MAV/MET COMPROMISE LOOKS OKAY. 41 .LONG TERM /THURSDAY THROUGH TUESDAY/... OVERALL...VERY FEW CHANGES MADE TO MOST OF THE EXTENDED. DID MAKE UPDATES TO MOST ELEMENTS FOR PERIODS 4 AND 5 JUST TO REFRESH WITH NEW DATA...THOUGH RESULTING CHANGES ARE SMALL. WEATHER WILL CONTINUE TO BE DOMINATED BY STRONG MID-LEVEL LOW AND TROUGHING OVER THE EAST COAST...WITH BRIEF NEAR-ZONAL FLOW TOWARD THE END OF THE WORK WEEK BEFORE ANOTHER SHORTWAVE PUSHES IN FOR THE WEEKEND. CONCERN REMAINS AMOUNT OF MOISTURE AVAILABLE TO SQUEEZE OUT IN EITHER RAIN OR SNOW SHOWERS. THE MINOR CHANGES MADE TO TEMP GRIDS BROUGHT SLIGHTLY COOLER MIN TEMPS FOR THE WEEKEND. TDP PREV DISCUSSION... /ISSUED 407 AM EST TUE FEB 26 2013/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST TRENDS. MEDIUM RANGE MODELS CONTINUE TO KEEP THE REGION UNDER A PERSISTENT UPPER TROUGH THROUGH THE WEEKEND WITH A TIGHT SURFACE GRADIENT AND STOUT LOW-LEVEL CAA. GFS FLIRTS WITH VERY LOW QPF IN THE FAR NORTH EACH DAY THROUGH FRIDAY BEFORE BRINGING IN SLIGHTLY BETTER PRECIPITATION CHANCES AND SLIGHTLY HIGHER QPF VALUES SATURDAY AS A SMALL BUT POTENT SHORT WAVE SWEEPS THROUGH THE BROAD UPPER TROUGH. ECMWF KEEPS ANY MEASURABLE QPF AMOUNTS GENERALLY NORTH OF THE STATE UNTIL THE SYSTEM SWEEPS THROUGH SATURDAY. IN THE MEANTIME TEMPERATURES WILL CONTINUE BELOW NORMAL WITH AT LEAST MIXED PRECIPITATION POSSIBLE IN THE FAR NORTH WHERE ANY PRECIPITATION MANAGES TO MATERIALIZE. I HAVE CONFINED POPS TO SLIGHT CHANCE ACROSS THE MOUNTAIN COUNTIES UNTIL SATURDAY... WHEN I BUMP UP TO CHANCE POPS ACROSS THE FAR NORTH WITH SLIGHT CHANCE AS FAR SOUTH AS THE ATLANTA METRO AND ATHENS. BOTH THE GFS AND ECMWF STILL KEEP QPF AMOUNTS GENERALLY BELOW 1/10TH OF AN INCH PER 12 HOUR PERIOD ON SATURDAY SO THIS CONTINUES TO BE A LOW QPF/LOW CONFIDENCE FORECAST RIGHT NOW...ALTHOUGH CONFIDENCE IS INCREASING FOR THE SATURDAY CHANCES. AFTER THE SHORT WAVE PASSES LATE SATURDAY...MODELS ARE SHOWING THE LARGE UPPER TROUGH FINALLY SHIFTING EAST AS WELL. THIS WOULD INDICATE A MAINLY DRY AND WARMING START TO NEXT WEEK. 20 && .AVIATION... 18Z UPDATE... WEDGE OVER NORTH GA HOLDING THROUGH EARLY AFTERNOON. WARM FRONT WILL CONTINUE TO PROGRESS NORTH...BUT ATL AREA TAF SITES SHOULD BE THE LAST TO IMPROVE. IFR CONDITIONS BECOMING MVFR AND THEN VFR BY 00Z. EXPECT SOME CLOUD COVER OVERNIGHT IN RANGE OF BKN030 TO BKN050. WINDS GRADUALLY BECOMING SOUTHWEST ACROSS THE FORECAST AREA 10 TO 15KT WITH SOME GUSTS TO 25KT THIS AFTERNOON. WINDS DIMINISHING OVERNIGHT BUT INCREASING AGAIN FROM THE SOUTHWEST AFTER 14Z WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 60 37 53 / 5 0 5 5 ATLANTA 37 58 37 49 / 5 5 5 5 BLAIRSVILLE 34 50 33 44 / 20 5 20 20 CARTERSVILLE 36 56 35 48 / 10 5 5 10 COLUMBUS 40 63 39 57 / 5 0 5 5 GAINESVILLE 36 54 36 48 / 10 5 5 5 MACON 38 63 39 58 / 5 0 5 5 ROME 36 56 35 48 / 10 5 5 10 PEACHTREE CITY 34 59 34 51 / 5 0 5 5 VIDALIA 46 66 44 62 / 5 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....TDP AVIATION...41
Hazardous weather outlook, Feb 26, 2:03 PM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 203 PM EST TUE FEB 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 203 PM EST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEATHER HAZARDS EXPECTED... MINOR FLOODING CONTINUES AT A FEW LOCATIONS ACROSS CENTRAL GEORGIA AND RIVERS CONTINUE TO RISE AT SEVERAL LOCATIONS AS A RESULT OF THE RECENT HEAVY RAINFALL. DISCUSSION... A FINAL ROUND OF MODERATE TO HEAVY RAIN FELL ACROSS NORTH AND CENTRAL GEORGIA THIS MORNING...LEADING TO ADDITIONAL RISES IN AREA CREEKS AND STREAMS. PLEASE REFER TO AREAL FLOOD WARNINGS... FLWFFC...OR AREAL FLOOD STATEMENTS...FLSFFC...FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DISCUSSION... WATER LEVELS WILL CONTINUE TO RISE FROM THE PREVIOUS HEAVY RAIN AND ADDITIONAL STREAM AND RIVER FLOODING IS POSSIBLE THROUGH THE WEEK. LIGHT SNOW SHOWERS OR FLURRIES MAY BE POSSIBLE OVER FAR NORTH GEORGIA THURSDAY THROUGH SATURDAY...ESPECIALLY IN HIGHER ELEVATIONS. AT THIS TIME...NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED BUT WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 1:42 AM EST | Wind Advisory | FFC | Baldwin, Bartow, Bibb, Bleckley, Butts, Carroll and 77 more | 12 hr |
| Feb 26, 1:46 AM EST | Special Weather Statement | FFC | Bartow, Catoosa, Chattooga, Dade, Floyd, Gordon and 3 more | 104 min |
| Feb 26, 7:35 AM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Feb 26, 12:15 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 58 hr |
| Feb 26, 12:15 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 42 hr |
| Feb 26, 1:34 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 9 hr |
| Feb 26, 3:01 PM EST | Areal Flood Warning | FFC | Telfair, Toombs | 18 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.